Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 530230.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Acyclic chain complexes over the orbit category
Authors:Hambleton, Ian; Yalcin, Ergün
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Münster Journal of Mathematics
Journal Abbrev.:Münster J. Math.
Volume:3
Start Page:145
End Page:162
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URI:nbn:de:hbz:6-16409478691 [URN]
URL:http://www.math.uni-muenster.de/mjm/vol3.html
Full Text:
You have privileges to view the following file(s):
Hambleton_acyclic_2010.pdf  [220,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.